VOL. 14 · NO. 1 | Winter 2002
 
VIEW ALL ABSTRACTS +
Front Matter
Missouri J. Math. Sci. 14 (1), (Winter 2002) DOI: 10.35834/2002/1401000
No abstract available
Terry Goodman
Missouri J. Math. Sci. 14 (1), 2-3, (Winter 2002) DOI: 10.35834/2002/1401002
No abstract available
Articles
Kamel Al-Khaled
Missouri J. Math. Sci. 14 (1), 4-10, (Winter 2002) DOI: 10.35834/2002/1401004
James E. Joseph, Myung H. Kwack, Bhamini M. P. Nayar
Missouri J. Math. Sci. 14 (1), 11-15, (Winter 2002) DOI: 10.35834/2002/1401011
No abstract available
Richard L. Francis
Missouri J. Math. Sci. 14 (1), 16-18, (Winter 2002) DOI: 10.35834/2002/1401016
No abstract available
Richard E. Bayne, James E. Joseph, Myung H. Kwack, Thomas H. Lawson
Missouri J. Math. Sci. 14 (1), 19-27, (Winter 2002) DOI: 10.35834/2002/1401019
No abstract available
Mouffak Benchohra
Missouri J. Math. Sci. 14 (1), 28-37, (Winter 2002) DOI: 10.35834/2002/1401028
Jiu Ding
Missouri J. Math. Sci. 14 (1), 38-39, (Winter 2002) DOI: 10.35834/2002/1401038
No abstract available
Yongge Tian
Missouri J. Math. Sci. 14 (1), 40-48, (Winter 2002) DOI: 10.35834/2002/1401040
Samer S. Habre
Missouri J. Math. Sci. 14 (1), 49-56, (Winter 2002) DOI: 10.35834/2002/1401049
Amir M. Rahimi
Missouri J. Math. Sci. 14 (1), 57-58, (Winter 2002) DOI: 10.35834/2002/1401057
Problems
Missouri J. Math. Sci. 14 (1), 59-67, (Winter 2002) DOI: 10.35834/2002/1401059
No abstract available
News
Missouri J. Math. Sci. 14 (1), 68-69, (Winter 2002) DOI: 10.35834/2002/1401068
No abstract available
Back to Top